MAUDE Adverse Event Report: WESTMED LLC WESTMED LLC; INLINE MAXI HME FILTER, W/SAMPLING PORT (7-5877)

WESTMED LLC WESTMED LLC; INLINE MAXI HME FILTER, W/SAMPLING PORT (7-5877)
Model Number 6221
Medical Device Problem Codes Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 30 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint 09528.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Preexisting characteristics that may have contributed to the event: one of the reinforced staple loads reinforcement was not attached and flopping all around.It wouldn't sit well when attempted to use by not lining up correctly on staple load so it wasn't used.Removed from field and another one was opened and used instead.Removed from field and given to management.No patient harm.
 
Additional Manufacturer Narrative
All information reasonably known as of 30 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.No part or lot number was provided for this reported event.The event description from the fda watch report states 'one of the reinforced staple loads reinforcements was not attached and flopping all around.Device was hard to use; device failed (e.G.Broke, couldn't get it to work or stopped working' but airlife does not sell any hme/circuit/filter devices with reinforced staples.Therefore further investigation is not possible.Complaints will continue to be monitored for possible trends.
 
Event or Problem Description

Brand Name
WESTMED LLC
Common Device Name
INLINE MAXI HME FILTER, W/SAMPLING PORT (7-5877)
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19431147
Report Number2028807-2024-00011
Device Sequence Number8010571
Product Code CAH
UDI-Device Identifier00709078000959
UDI-Public00709078000959
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number6221
Device Catalogue Number6221
Device Lot NumberN3K2598Y
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Supplement Date Received by Manufacturer04/30/2024
Initial Report FDA Received Date05/30/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexFemale